Posted by: Anonymous | 2009-05-28

concving after a pill

i have been on a pilll for 3 years and im 31. ihave stopped using pills trying to get preg its now two months. For the past 2 monts my periods were only a day long please advise

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Anonymous

It is possible that having stopped the oral contraceptive pill your normal cycles have not regulated yet after two months. I would suggest that you wait a few more months and see if your cycle length and regularity returns to normal. If after a period of 2 to 3 further months you still do not have any regularity in your period then I would suggest that you see your gynaecologist to ascertain if ovulation is taking place or not.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: mondy | 2009-06-08

I was on a pill for the past two months, my periods are back to normal. does this means i am now ovulating?if yes how come am struggling to conceive. pls advice how long it takes for one to fall preg after a femodene ED pill which is taken for only a period of a month.

Reply to mondy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.